Go home now Header Background Image
Submission Procedure
share: |
Follow us
Volume 1 / Issue 2

available in:   HTML (31 kB) PDF (197 kB) PS (56 kB)
Similar Docs BibTeX   Write a comment
Links into Future
DOI:   10.3217/jucs-001-02-0136


The Relationship Between Propagation Characteristics and Nonlinearity of Cryptographic Functions

Jennifer Seberry (The University of Wollongong, Australia)

Xian-Mo Zhang (The University of Wollongong, Australia)

Yuliang Zheng (Monash University, Melbourne, Australia)

Abstract: The connections among the various nonlinearity criteria is currently an important topic in the area of designing and analyzing cryptographic functions. In this paper we show a quantitative relationship between propagation characteristics and nonlinearity, two critical indicators of the cryptographic strength of a Boolean function. We also present a tight lower bound on the nonlinearity of a cryptographic function that has propagation characteristics.

Keywords: Boolean functions, Cryptography, Encryption functions, Nonlinearity, Propagation Characteristics, S-boxes, SAC

Categories: E.3